Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2017, Article ID 4567452, 10 pages
https://doi.org/10.1155/2017/4567452
Research Article

Modeling the Parasitic Filariasis Spread by Mosquito in Periodic Environment

1School of Mathematics, Taiyuan University of Technology, Taiyuan 030024, China
2School of Innovation Experiment, Dalian University of Technology, Dalian 116024, China

Correspondence should be addressed to Yan Cheng; moc.361@97ygnehc

Received 26 August 2016; Accepted 24 November 2016; Published 8 February 2017

Academic Editor: Chung-Min Liao

Copyright © 2017 Yan Cheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan Cheng, Xiaoyun Wang, Qiuhui Pan, and Mingfeng He, “Modeling the Parasitic Filariasis Spread by Mosquito in Periodic Environment,” Computational and Mathematical Methods in Medicine, vol. 2017, Article ID 4567452, 10 pages, 2017. https://doi.org/10.1155/2017/4567452.